# SDR YENA2024012900144

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 75 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION(CPCP FINDING) CORROSION ON SHEAR CLIP LOCATED BTW FR-75 AND STGR-23/24LH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00100) REF. TOMX WO#2452 N/R 00230 - R&R SHEAR CLIP LOCATED BTW FR-75 AND STGR-23/24LH IN AFT CARGO COMPARTMENT PER EMB-190 SRM 51-41-01 AND SRM 51-41-02.
